John Gimbel
John Gimbel
math and statistics, university of alaska
Verifierad e-postadress på alaska.edu
TitelCiteras avÅr
On the computation of the hull number of a graph
MC Dourado, JG Gimbel, J Kratochvíl, F Protti, JL Szwarcfiter
Discrete Mathematics 309 (18), 5668-5674, 2009
892009
Coloring graphs with fixed genus and girth
J Gimbel, C Thomassen
Transactions of the American Mathematical Society 349 (11), 4555-4564, 1997
841997
Bounds on the metric and partition dimensions of a graph
GG Chappell, J Gimbel, C Hartman
Ars Combinatoria 88, 349-366, 2008
822008
Exploratory statistical anlaysis of networks
O Frank, K Nowicki
Annals of Discrete Mathematics 55, 349-365, 1993
511993
Some extremal results in cochromatic and dichromatic theory
P Erdös, J Gimbel, D Kratsch
Journal of Graph Theory 15 (6), 579-585, 1991
441991
Subcolorings and the subchromatic number of a graph
J Gimbel, C Hartman
Discrete Mathematics 272 (2-3), 139-154, 2003
342003
Some remarks on the convexity number of a graph
J Gimbel
Graphs and Combinatorics 19 (3), 357-361, 2003
342003
Location with dominating sets
J Gimbel, BD Van Gorden, M Nicolescu, C Umstead, N Vaiana
Congressus Numerantium, 129-144, 2001
332001
On the weakness of an ordered set
JG Gimbel, AN Trenk
SIAM Journal on Discrete Mathematics 11 (4), 655-663, 1998
241998
On cocolourings and cochromatic numbers of graphs
J Gimbel, D Kratsch, L Stewart
Discrete Applied Mathematics 48 (2), 111-127, 1994
241994
Inequalities for total matchings of graphs
J Gimbel, PD Vestergaard
Ars Combinatoria 39, 109-119, 1995
171995
Chromatic number versus cochromatic number in graphs with bounded clique number
P Erdös, J Gimbel, HJ Straight
European Journal of Combinatorics 11 (3), 235-240, 1990
161990
Some problems and results in cochromatic theory
P Erdós, J Gimbel
Annals of Discrete Mathematics 55, 261-264, 1993
151993
Some topics in cochromatic theory
J Gimbel, HJ Straight
Graphs and Combinatorics 3 (1), 255-265, 1987
151987
Even and odd pairs in comparability and in P4-comparability graphs
CMH de Figueiredo, J Gimbel, CP Mello, JL Szwarcfiter
Discrete applied mathematics 91 (1-3), 293-297, 1999
121999
Partitioning graphs into complete and empty graphs
T Ekim, J Gimbel
Discrete Mathematics 309 (19), 5849-5856, 2009
112009
End vertices in interval graphs
J Gimbel
Discrete applied mathematics 21 (3), 257-259, 1988
111988
Homogeneously representable interval graphs
D Skrien, J Gimbel
Discrete mathematics 55 (2), 213-216, 1985
101985
Partitions of graphs into cographs
J Gimbel, J Nešetřil
Discrete Mathematics 310 (24), 3437-3445, 2010
92010
Partitions of graphs into cographs
J Gimbel, J Nes̆etr̆il
Electronic notes in discrete mathematics 11, 705-721, 2002
92002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20